Every Armour increase,my muscles and joints ache more, is this fillers?

Hi All, I am only up to 1 grain of Armour (the gradual advised increase) my temps have increase from 35 to 36.8, and pulse from 60 to 70. Other tests recently posted all agreed i needed to still increase the NDT, but i notice the more i increase, the more aches and pains. I can barely move in the morning, it improves when im up and moving, but its constant ache all over my body.

My question is , is it the fillers? which i gather are corn, in which case i could switch to WP or could it be that since taking the NDT i have been able to eat a little more (chronic malabsorption problems and gut pain) and still being undermedicated digestion still dominates gut issues ?

Anybody else aching with Armour ? Considering 5mcg of T3 in the mornings, for energy, gut, and cooling down issues.

Any thoughts gladly appreciated, every best wish G.

6 Replies

oldestnewest
  • Gillybean,

    Did you have the aches and pains when you increased Levothyroxine dose before switching to Armour?

  • Hi Clutter, Ive never used Levothyroxine, i started meds for the first time with Armour 18mths ago. I was in such a bad way back then, had become house bound with fatigue, unable to eat anything but liquid vit/min drinks plus the occasional liquid food because of gut pain. So as i had TPO antibodies, raised TSH but not high enough for prescribed Levo, i bought Armour 1/4grain because i thought it would be the gentle start as im sensitive to so many things and the most natural. Within 4hours of taking it i could walk across a room, a first in a long time, and so i improved, but have a long long way to go yet.

    Regards G.

  • Giillybean,

    Try WP. It has the least amount of fillers of all NDT and is hypoallergenic.

  • Thank you for your reply Clutter, i have some WP, can i switch over literally one day to the next or do i have to have a break from Armour ? regards G.

  • Gillybean1,

    You can switch over straight away.

  • Many thanks Clutter, i will give it a go and post back if it fixes it.

    Every best wish G.

You may also like...